# SDR USAA991478

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 578
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK STATION 578, STRINGER 5R TIE CLIP.  INSTALLED NEW TIE CLIP PR EO53936227.  (M)
